Journal of Applied Mathematics and Mechanics (about journal) Journal of Applied
Mathematics and Mechanics

Russian Academy of Sciences
in January 1936
(Translated from 1958)
Issued 6 times a year
ISSN 0021-8928
(print version)

Russian Russian English English About Journal | Issues | Editorial Board | Contact Us

 Web hosting is provided
by the Ishlinsky Institute for
Problems in Mechanics
of the Russian
Academy of Sciences

Archive of Issues

Total articles in the database: 10362
In Russian (): 9563
In English (J. Appl. Math. Mech.): 799

Volume: 72 • Issue: 4 • Year: 2008 • Total articles: 17<< Previous issue | Next issue >>
Table of Contents
The conditions for the unique solvability of the equations of the dynamics of systems with friction
A.P. Ivanov
Grazing bifurcation and chaotic oscillations of vibro-impact systems with one degree of freedom
S.G. Kryzhevich
Linear stabilization of the programmed motions of non-linear controlled dynamical systems under parametric perturbations
Yu.K. Zotov
The propagation of non-stationary waves from a spherical cavity in an acoustic layer
A.A. Saliyev, D.V. Tarlakovskii, and A.M. Shukurov
Effect of bottom topography on the unsteady behaviour of an elastic plate floating on shallow water
I.V. Sturova
Impact of a box with an elastic bottom on a thin liquid layer
L.A. Tkacheva
The self-similar problem of the diffusion mixing of vapour-gas-condensate systems
I.V. Bayanov, I.R. Khamidullin, and V.Sh. Shagapov
Flutter of a cantilevered elastic and viscoelastic strip
V.V. Pokazeyev
Asymptotic solution of the first boundary-value problem of the theory of elasticity of the forced vibrations of an isotropic strip
L.A. Agalovyan and R.S. Gevorkyan
The deformation of a half-space with a gradient elastic coating under arbitrary axisymmetric loading
S.M. Aizikovich, L.I. Krenev, and I.S. Trubchik
Analysis of a stress singularity in a non-linear Flamant problem for certain models of a material
V.M. Malkov and Yu.V. Malkova
The dynamic contact of an impactor and an elastic orthotropic plate when there are propagating thermoelastic waves
A.V. Loktev
The Saint-Venant problem of the bending of a cylinder with helical anisotropy
N.M. Romanova and Yu.A. Ustinov
The contact problem for a strip cover plate interacting with an elastic half-space
V.M. Aleksandrov and V.Yu. Salamatova
The uniform motion of rectangular and parabolic punches in a viscoelastic layer
A.V. Mark
Interface tunnel cracks in a composite anisotropic space
A.F. Krivoi and G.Ya. Popov
Volume: 72 • Issue: 4 • Year: 2008 • Total articles: 17<< Previous issue | Next issue >>
Orphus SystemIf you find a misprint on a webpage, please help us correct it promptly - just highlight and press Ctrl+Enter

101 Vernadsky Avenue, Bldg 1, Room 245, 119526 Moscow, Russia (+7 495) 434-2149
Founders: Russian Academy of Sciences, Branch of Power Industry, Machine Building, Mechanics and Control Processes of RAS, Ishlinsky Institute for Problems in Mechanics RAS
© Journal of Applied Mathematics and Mechanics
Rambler's Top100